# SDR DALA2024032603791

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727h-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0259933) DURING THE INSTALLATION OF THE ROW 26RH SEAT ON THE SEAT TRACK, A CRACK WAS SHOWN WHEN TORQUE WAS GIVEN. STA 727H/727I RBL 24.75/RBL 45.50, SEAT TRACKS WERE REPAIRED IAW B737-800 SRM 53-00-52-2R.
